# SDR AALA20110527TUL01

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 57,478 hours, 29,534 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD G4 GALLEY MOUNT CORROSION OUT OF LIMITS.  INSTALLED NEW G4 FORWARD OUTBOARD MOUNT IN NUMBER 1 SEAT TRACK PER SRM 51-30-5.
